Citalopram and sam-e

Common Questions and Answers about Citalopram and sam-e

celexa

Been taking 1600mg of Sam-e with 40mg citalopram and 300mg wellbutrin for about 2 weeks. 2 more weeks to see the full benefit.
percacet 5mg twice a day if i really need em........maybe i could manage without,but i wouldn't want to try..this isn't ANY fun & the side effects are all too real...I plan on staying the course....
it can help with liver metabolism and depression both. However you cannot take it AND and antidepressant both...that is unsafe. Sam-e is expensive and not covered by INS but for some in here it worked wonders. Our resident doctor HR recommends it. I tried it...but my deprssion became so severe after surgery that I had to get on something stronger....which is when I went on remeron...it takes about 1-2 months to see any real improvement on these medications so don't expect miracles.
Unfortunately you may find weight gain is a side effect of Effexor. Many people on this site have commented on how they have gained weight on it. You may want to look up those posts to help you make a decision. I myself have gained masses of weight on it. Yes some people also lose weight, so it is your personal decision. I don't know about energy. Again look up on this site to see if Effexor has given people more energy. It hasn't done that to me.
My husband took lexapro during first TX, took lexapro and added trazedone during second TX, and is taking citalopram during current TX. Interferon can cause depression, anger, and irritability. It's important to address it, because it can get scary.
You have to persevere, I have had some anxiety and panic in my life, I found, 5HTP worked well, also Sam -E used a lot in Europe, there is one called the Serenity formula that does work well..Go online there is much help and info thats what I do .
I went back to doctor and he perscribed me a low dose Lexapro take one pill every other day, and he had me get Sam-E and a energy metabolizer which was called L carnitine I believe. I see chiro for pinched nerves 3x a week, I used to suffer from horrible migraines but they have since subsided, I go to therapy to deal with loss of my father, and now tried these antidepressants to try to be a BETTER me and all its done is made me worse. Wooshing, er visits, sadness, stress.
take a therapy such as cognitive behavioral therapy 3. if you dont want to take antidepresants then you can try 5htp, SAM-e, ltyrosine etc for more info visit http://www.raysahelian.com. I am taking 5htp these days and believe me itsmuch better than antidepressants. but you should first consult ur doc 4. you should know there is no quick fix....it may take years to get rid of it.....but you have to start know before it ruins ur life. 5.
I too, am sorry to learn that you have been experiencing the awful effects of withdrawal from Celexa. It is not a fun ride for sure! I gotta say though...I am impressed with your progress after 3 weeks! Is "strong" your last name, because you appear STRONG! :) I admire your ability to press on to the goal young man. Prayers going your way for a successful 'good-riddance' of that junk in your system. My husband has been researching things for me.
Yes, the depression aspect is not fun. Exercising can really help with that. There is also OTC remedies, Sam E and one other, can't remember the name.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
D I just love you guys! Such honesty and kindness and willingness to help. It's such a blessing! I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
If you can use alternate forms of birth control I would try stopping and see what happens. My period has been on time since I stopped and they have been fairly short and light. Putting all those hormones in our bodies certainly has consequences and I think increased anxiety may be one of them.
MedHelp Health Answers